Journal of the Mathematical Society of Japan

Asymptotic behaviour of solutions to non-isothermal phase separation model with constraint in one-dimensional space

Akio ITO and Nobuyuki KENMOCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 2 (1998), 491-519.

Dates
First available in Project Euclid: 30 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225376619

Digital Object Identifier
doi:10.2969/jmsj/05020491

Mathematical Reviews number (MathSciNet)
MR1613176

Zentralblatt MATH identifier
0907.35022

Subjects
Primary: 35Qxx: Equations of mathematical physics and other areas of application [See also 35J05, 35J10, 35K05, 35L05]
Secondary: 35Kxx: Parabolic equations and systems [See also 35Bxx, 35Dxx, 35R30, 35R35, 58J35] 80-XX: CLASSICAL THERMODYNAMICS, HEAT TRANSFER {For thermodynamics of solids, see 74A15}

Citation

ITO, Akio; KENMOCHI, Nobuyuki. Asymptotic behaviour of solutions to non-isothermal phase separation model with constraint in one-dimensional space. J. Math. Soc. Japan 50 (1998), no. 2, 491--519. doi:10.2969/jmsj/05020491. https://projecteuclid.org/euclid.jmsj/1225376619


Export citation